Xiao-Liang Cheng
Results

Journal Article
A Monotonic Algorithm for Eigenvalue Optimization in Shape Design Problems of Multi-Density Inhomogeneous Materials
Communications in Computational Physics, Vol. 8 (2010), Iss. 3 : pp. 565–584

Journal Article
Linear Finite Element Approximations for the Timoshenko Beam and the Shallow Arch Problems
Journal of Computational Mathematics, Vol. 20 (2002), Iss. 1 : pp. 15–22

Journal Article
A Simple Finite Element Method for the Reissner-Mindlin Plate
Journal of Computational Mathematics, Vol. 12 (1994), Iss. 1 : pp. 46–54

Journal Article
A Note on the Finite Element Method for the Reissner-Mindlin Plate
Journal of Computational Mathematics, Vol. 12 (1994), Iss. 2 : pp. 118–122

Journal Article
On the Stability of Biquadratic-Bilinear Velocity-Pressure Finite Elements
Journal of Computational Mathematics, Vol. 10 (1992), Iss. 2 : pp. 167–170

Journal Article
An Answer to the Conjecture of I. Babuška and T. Janik
Journal of Computational Mathematics, Vol. 9 (1991), Iss. 2 : pp. 105–110

Journal Article
An Answer to the Conjecture of I. Babuška and T. Janik
Journal of Computational Mathematics, Vol. 9 (1991), Iss. 2 : pp. 105–110